# SDR FDEA202012123125

- Difficulty date: December 12, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUT BOARD FLAP SECONDARY UP STOP FITTING FOUND CRACKED AT XOVH 537.324.  CRACKED FITTING REMOVED AND REPLACED AT RIGHT HAND OUT BOARD FLAP, AS PER SRM 51-33-01-0G AT XOVH 537.324.  REPAIR CLASSIFIED AS MINOR, PER GMM 6-2-100.
